# SDR ASAA2022030737645

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 41,625 hours, 12,044 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 31199853
- Condition: Faulty
- Location: Flight Deck
- Part time: 55,207 hours, 25,549 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO PILOT DISENGAGED TWICE ON FLIGHT. FIRST TIME AS WE LEVELED AT FL 370 AT CRUISE. SECOND TIME ON THE DESCENT AS POWER WAS COMING UP TO CORRECT SPEED A/P DISENGAGED AND AIRCRAFT PITCH DOWN AS IT SEEMED OUT OF TRIM. GROUNDED - YES. ACCOMPLISHED DFCS BITE FAULT REVIEW FOUND 5 CHANNEL A FAULTS RELATED TO MCP. REMOVED AND REPLACED DFCS MCP ACCOMPLISHED INSTALLATION AND LLM TESTS WITH NO FAULTS NOTED REF B737-800 AMM 22-11-34-400-801.
